# SDR CALA0400252

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 14,323 hours, 5,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377X7075T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO Z-CHANNEL CORRODED AT STA 727-847.  THE CORRODED SECTION WAS REMOVED AND A NEW CHANNEL WAS SPLICED IN IAW SRM 53-00-53, REPAIR 5.
